MathSciNet Relay Station
MathSciNet bibliographic data
MR1877974 28A80 (28A78 37C45 39B12)
Lindsay, L. J.; Mauldin, R. D. Quantization dimension for conformal iterated function systems. Nonlinearity 15 (2002), no. 1, 189–199.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement